advertisement
Question
Posted by: Bets | 2018/09/21

Weight gain

Im on urbanol 10, 1 daily but afraid that I might pick up weight.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2018/09/26

Hi Bets

Urbanol is not indicated for long term use. If you only use the urbanol when it is necessary, then it is unlikely that you will gain weight, but I suggest that you discuss this with your doctor first, before changing your medication on your own. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement